3 doctors weighed in:
Can you take too much allegra (fexofenadine)? What would the symptoms be?
3 doctors weighed in

Dr. Jeffrey Rumbyrt
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Yes
Any medication can cause problems if taken in excess.
Though I am not familiar with specific symptoms regarding Allegra (fexofenadine) overdose, most of the time, patients will have vomiting, abdominal pain, or headaches. I would imagine that liver problems might occur with too much Allegra (fexofenadine) as it is a medication that is broken down by the liver. Bottom line: don't do it.

In brief: Yes
Any medication can cause problems if taken in excess.
Though I am not familiar with specific symptoms regarding Allegra (fexofenadine) overdose, most of the time, patients will have vomiting, abdominal pain, or headaches. I would imagine that liver problems might occur with too much Allegra (fexofenadine) as it is a medication that is broken down by the liver. Bottom line: don't do it.
Dr. Jeffrey Rumbyrt
Dr. Jeffrey Rumbyrt
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors